# SDR CIHA200581005

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, HAS FRAME 520 DENTED ON STR 26R.  DAMAGED AREA OUT OF LIMITS IAW 727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED AREA BS 520 FRAME BETWEEN STR 25R AND 26R DIM 2 X 1 INCH, FABBED REPAIR ANGLE FROM 7075T6 .063 PO 9002351 DIM 9.25 X 4 INCH, TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2, 53-10-2 FIG 5, 51-40-3 FIG 1.
